# SDR SWIA201334085

- Difficulty date: July 21, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 38,848 hours, 55,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT ROW SIGN SEAT 6C IS BROKEN.  FLT#5362 RELAMPED.
